Degrees of Unsolvability: Local and Global Theory

Springer Verlag (1983)
Abstract This article has no associated abstract. (fix it)
Keywords Unsolvability (Mathematical logic
Categories (categorize this paper)
Buy the book $149.15 direct from Amazon (5% off)   $157.00 new   $216.99 used    Amazon page
Call number QA9.63.L47 1983
ISBN(s) 0387121552   3540121552  
DOI 10.2307/2274244
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,567
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Direct and Local Definitions of the Turing Jump.Richard A. Shore - 2007 - Journal of Mathematical Logic 7 (2):229-262.
Working Below a Low2 Recursively Enumerably Degree.Richard A. Shore & Theodore A. Slaman - 1990 - Archive for Mathematical Logic 29 (3):201-211.
A 2-Minimal Non-Gl2degree.Mingzhong Cai - 2010 - Journal of Mathematical Logic 10 (1):1-30.
Enumeration Reducibility Using Bounded Information: Counting Minimal Covers.S. Barry Cooper - 1987 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 33 (6):537-560.
Countable Thin Π01 Classes.Douglas Cenzer, Rodney Downey, Carl Jockusch & Richard A. Shore - 1993 - Annals of Pure and Applied Logic 59 (2):79-139.

View all 21 citations / Add more citations

Similar books and articles
Added to PP index

Total downloads
3 ( #708,462 of 2,180,782 )

Recent downloads (6 months)
1 ( #299,817 of 2,180,782 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums